Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A countably compact topological group $ H$ such that $ H\times H$ is not countably compact


Authors: Klaas Pieter Hart and Jan van Mill
Journal: Trans. Amer. Math. Soc. 323 (1991), 811-821
MSC: Primary 54B10; Secondary 03E50, 22A05, 22C05, 54D30, 54G20
MathSciNet review: 982236
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using $ {\mathbf{M}}{{\mathbf{A}}_{{\text{countable}}}}$ we construct a topological group with the properties mentioned in the title.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B10, 03E50, 22A05, 22C05, 54D30, 54G20

Retrieve articles in all journals with MSC: 54B10, 03E50, 22A05, 22C05, 54D30, 54G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0982236-3
PII: S 0002-9947(1991)0982236-3
Keywords: Countably compact topological group, $ \omega $-independent family, Martin's Axiom for countable posets
Article copyright: © Copyright 1991 American Mathematical Society